FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Peroperative 3-dimensional correction of idiopathic scoliosis with the cotrel-dubousset procedure

Labelle, Hubert, Dansereau, Jean, Bellefleur, Christian, de Guise, Jacques A., Rivard, Charles-Hilaire et Poitras, Benoît. 1995. « Peroperative 3-dimensional correction of idiopathic scoliosis with the cotrel-dubousset procedure ». Spine, vol. 20, nº 12. pp. 1406-1409.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
de Guise, Jacques A.
Affiliation: Génie de la production automatisée
Date Deposited: 29 Oct 2012 20:47
Last Modified: 29 Oct 2012 20:47
URI: http://espace2.etsmtl.ca/id/eprint/2089

Actions (login required)

View Item View Item